RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 2, Pages 295–299 (Mi dan44704)  

MATHEMATICS

A local limit theorem for composition of random motions of a Euclidean space

Yu. S. Khokhlov

Kalininsky State University

Full text: PDF file (559 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.21
Presented: Yu. V. Prokhorov
Received: 01.04.1981

Citation: Yu. S. Khokhlov, “A local limit theorem for composition of random motions of a Euclidean space”, Dokl. Akad. Nauk SSSR, 260:2 (1981), 295–299

Citation in format AMSBIB
\Bibitem{Kho81}
\by Yu.~S.~Khokhlov
\paper A local limit theorem for composition of random motions of a Euclidean space
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 2
\pages 295--299
\mathnet{http://mi.mathnet.ru/dan44704}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0630143}
\zmath{https://zbmath.org/?q=an:0494.60026}


Linking options:
  • http://mi.mathnet.ru/eng/dan44704
  • http://mi.mathnet.ru/eng/dan/v260/i2/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019